PRASMOL-M

BRAND NAME PRASMOL-M
COMPOSITION MEFENEMIC ACID 50MG + PARACETAMOL 125MG/5ML
PACK SIZE 60ML/200
Category:

Reviews

There are no reviews yet.

Be the first to review “PRASMOL-M”

Your email address will not be published. Required fields are marked *